Discrete spectrum of multifrequency quantum systems possessing no stable subsystems
Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 3, pp. 74-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1978_12_3_a12,
author = {S. A. Vugal'ter},
title = {Discrete spectrum of multifrequency quantum systems possessing no stable subsystems},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {74--75},
year = {1978},
volume = {12},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1978_12_3_a12/}
}
S. A. Vugal'ter. Discrete spectrum of multifrequency quantum systems possessing no stable subsystems. Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 3, pp. 74-75. http://geodesic.mathdoc.fr/item/FAA_1978_12_3_a12/
[1] Yafaev D.R., TMF, 25:2 (1975), 185–195 | MR | Zbl
[2] Sigal I.M., Comm. math. Phys., 48 (1976), 137–154 | DOI | MR | Zbl
[3] Sigal I.M., Comm. math. Phys., 48 (1976), 155–164 | DOI | MR | Zbl
[4] Antonets M.A., Zhislin G.M., Shereshevskii I.A., “O diskretnom spektre $N$-chastichnykh gamiltonianov”, Dopolnenie k knige: Iorgens K., Vaidman I., Spektralnye svoistva gamiltonovykh operatorov, Mir, M., 1976 | MR
[5] Vugalter S.A., Zhislin G.M., Preprint NIRFI, no. 87, 1976 | MR